MathSciNet Relay Station
MathSciNet bibliographic data
MR1429263 35K55 (35B99 35C99 60J45)
Le Gall, Jean-François A probabilistic approach to the trace at the boundary for solutions of a semilinear parabolic partial differential equation. J. Appl. Math. Stochastic Anal. 9 (1996), no. 4, 399–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement